MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely depressed high-sensitivity troponin i (tnih) result was obtained on a patient sample on a dimension vista 500 instrument.Quality controls (qcs) and calibrations recovered within ranges on the day of the event.The instrument produced multiple luminescent oxygen channeling immunoassay (loci) errors; for example, loci detector shutter open check failed and loci detector returned zero-sum cycle.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced the insert and cup of the loci, reset the loci baseline data and ran 50 standard assay illumination read (sairs).Quick check and qc were performed and recovered acceptably.On subsequent visits, the cse replaced the loci module, aliquot plate elevator coupler, and mouse and aligned the loci arm.All plates were unloaded, loci check 1 and 50 sairs were performed and the result monitor for all loci tests was reset.All tests were calibrated and recovered acceptably.Siemens further evaluated the event and concluded the aliquot plate elevator coupler and the loci module potentially contributed to the falsely depressed tnih result.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a falsely depressed high-sensitivity troponin i (tnih) result was obtained on a patient sample on a dimension vista 500 instrument.The erroneous result was not reported to the physician(s).Triggered by a delta check, the sample was repeated on the same instrument.The repeat result was higher than the erroneous result and matched the patient¿s previous result of 5000 ng/l.The repeat result was reported, as the correct result, to the physician(s).There is no known reports of patient intervention or adverse health consequences due to the falsely depressed tnih result.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key21764016
Report Number2517506-2025-00053
Device Sequence Number8720969
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale